# SDR P9RA20050083

- Difficulty date: May 20, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N989PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49845
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED INTERMITTENTLY DURING CLIMB AND INITIAL CRUISE.  PERFORMED LUBE SERVICE TO LT AND RT MAIN GEAR DOORS, ROLLERS AND ACTUATORS. CLEANED PROXIMITY SWITCHES AND TARGETS AS REQUIRED. OPERATED DOORS SEVERAL TIMES WITH NORMAL INDICATIONS IAW M/M. NO PART REPLACEMENT.
